Alert archive / North Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 8, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this severe thunderstorm warning at May 21, 2015, 4:22 PM EDT for 4 counties in North Carolina. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2015, 4:22 PM EDT (20:22 UTC)
- Expired
- May 21, 2015, 5:15 PM EDT
- In force
- 53 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
Counties Beaufort County, NC, Hyde County, NC, Tyrrell County, NC, Washington County, NC
The radar
The Morehead City radar (KMHX), 114 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 12:59 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 8.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 301 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
846
WUUS52 KMHX 212022
SVRMHX
NCC013-095-177-187-212115-
/O.NEW.KMHX.SV.W.0008.150521T2022Z-150521T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
422 PM EDT THU MAY 21 2015
THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WASHINGTON COUNTY IN EASTERN NORTH CAROLINA...
NORTHWESTERN MAINLAND HYDE COUNTY IN EASTERN NORTH CAROLINA...
NORTHERN BEAUFORT COUNTY IN EASTERN NORTH CAROLINA...
WESTERN TYRRELL COUNTY IN EASTERN NORTH CAROLINA...
* UNTIL 515 PM EDT
* AT 422 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PLYMOUTH TO NEAR WASHINGTON...AND MOVING EAST
AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
WASHINGTON...PLYMOUTH...COLUMBIA...ROPER...CRESWELL AND PANTEGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE...OR
YOUR NEAREST LAW ENFORCEMENT AGENCY WHO WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE OFFICE IN NEWPORT .
&&
LAT...LON 3595 7612 3595 7611 3549 7632 3550 7649
3555 7644 3557 7648 3556 7648 3553 7654
3556 7666 3555 7708 3552 7715 3566 7700
3571 7685 3594 7669 3596 7638 3595 7638
3592 7626 3592 7625 3595 7631 3597 7606
TIME...MOT...LOC 2022Z 262DEG 30KT 3591 7671 3559 7702
$$
AUSTIN1 follow-up statement
238
WWUS52 KMHX 212059
SVSMHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
459 PM EDT THU MAY 21 2015
NCC013-095-177-187-212115-
/O.CON.KMHX.SV.W.0008.000000T0000Z-150521T2115Z/
WASHINGTON NC-MAINLAND HYDE NC-BEAUFORT NC-TYRRELL NC-
459 PM EDT THU MAY 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR WASHINGTON...NORTHWESTERN MAINLAND HYDE...NORTHERN BEAUFORT AND
WESTERN TYRRELL COUNTIES...
AT 458 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR COLUMBIA TO 6 MILES NORTH OF BELHAVEN...MOVING
EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
WASHINGTON...PLYMOUTH...COLUMBIA...ROPER...CRESWELL AND PANTEGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN NEWPORT .
&&
LAT...LON 3595 7612 3595 7611 3549 7632 3550 7649
3555 7644 3557 7648 3556 7648 3553 7654
3556 7666 3555 7708 3552 7715 3566 7700
3571 7685 3594 7669 3596 7638 3595 7638
3592 7626 3592 7625 3595 7631 3597 7606
TIME...MOT...LOC 2058Z 262DEG 30KT 3595 7634 3563 7666
$$
AUSTINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:15 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, May 21, 3:15 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
315 PM EDT THU MAY 21 2015
.SYNOPSIS...
LOW PRESSURE WILL MOVE OFF OF THE COAST TONIGHT. HIGH PRESSURE
WILL BUILD INTO THE AREA FROM THE NORTHWEST TONIGHT AND FRIDAY.
THE HIGH WILL THEN GRADUALLY MOVE OFFSHORE AND PROVIDE DRY AND
SEASONABLY MILD WEATHER THROUGH EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AS OF 315 PM THURSDAY...CONVECTION FIRING AS EXPECTED IN ADVANCE
OF LOW MOVING EAST ALONG DIFFUSE WARM FRONT BISECTING EASTERN NC
THIS AFTERNOON. EARLIER INSOLATION HELPED TO DESTABILIZE THE
ATMOSPHERE AND WITH INCREASING MID LEVEL FLOW EXPECTED
THUNDERSTORM ORGANIZATION WILL INCREASE AND WITH IT THE THREAT FOR
SEVERE WEATHER. THE MAIN CONCERNS BEING LARGE HAIL AND
DAMAGING WINDS ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT.
PRECIPITATION SHOULD EAST OF THE COASTAL PLAIN BY 22Z AND
ALONG/OFF THE COAST BY 00Z. NOT EXPECTING MUCH IF ANY
PRECIPITATION AFTER 00Z BUT WILL HOLD ONTO A 30% POP THROUGH 03Z
AS THE HRRR AND RAP-13 MODELS PRODUCE PRECIPITATION AFTER 00Z.
OVERNIGHT LOWS WILL BE COOLER THAN LAST NIGHT WITH READINGS IN THE
MIDDLE TO UPPER 50S.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
AS OF 315 PM THURSDAY...HIGH PRESSURE BUILDING OVER THE AREA FROM
THE NORTH WILL PRODUCE COOLER/DRIER WEATHER ACROSS NC FRIDAY.
HIGHS WILL BE IN THE LOWER TO MIDDLE 70S WITH A FEW UPPER 70S
POSSIBLE.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
AS OF 3 PM THU...SEVERAL DAYS OF DRY WEATHER. SURFACE RIDGE OVER
THE EASTERN SEABOARD SATURDAY WILL MOVE OFF THE COAST SUNDAY AND
REMAIN OVER THE WESTERN ATLANTIC THROUGH MIDWEEK. WARM AND HUMID
CONDITIONS DEVELOP EARLY NEXT WEEK IN SOUTHWEST FLOW. COASTAL
PLAINS TROF SETS UP BY WEDNESDAY AND THURSDAY WITH A CHANCE FOR
AFTERNOON AND EVENING CONVECTION GENERALLY ALONG AND WEST OF
HIGHWAY 17.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
SHORT TERM /THROUGH 18Z FRIDAY/...
AS OF 130 PM THURSDAY...CONDITIONS WILL BECOME MVFR FOR THIS
AFTERNOON AS A WARM FRONT LIFTS NORTH THROUGH THE AREA. MOST OF THE
TAF SITES ARE CURRENTLY IN VFR CONDITIONS...BUT ALL THIS WILL
CHANGE ONCE LOW LEVEL CLOUDS START TO LIFT NORTH AND GOOD COVERAGE
OF SHOWERS AND THUNDERSTORMS START TO DEVELOP THIS AFTERNOON.
VISIBILITY MAY REDUCED WITH THE HEAVIER RAINFALL ASSOCIATED WITH
STRONG THUNDERSTORMS (EXPECT GUSTY WINDS). WINDS WILL SHIFT TO
THE NORTH TONIGHT AS THE LOW LIFTS TO THE NE.
FORECASTING SOUNDING CONTINUES TO SHOW LOW LEVEL MOISTURE WILL KEEP
CONDITIONS MVFR OR LOWER....BUT AT THIS MOMENT HAVE INDICATED SCT AT
700 FT AS CONFIDENCE REMAINS LOW. LIGHT NORTHERLY WINDS WILL HELP
PRECLUDE FOG DEVELOPMENT. EXPECT VFR CONDITIONS FOR FRIDAY UNDER
FEW TO SCATTERED CLOUDS.
LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AS OF 3 PM THU...DRY/VFR THROUGH THE PERIOD. LIGHT NORTH SURFACE
FLOW SATURDAY THEN LIGHT SOUTHERLY SUNDAY THROUGH TUESDAY.
&&
.MARINE...
SHORT TERM /THROUGH FRIDAY/...
AS OF 315 PM THURSDAY...LOW PRESSURE WILL MOVE ACROSS THE WATERS
THIS EVENING WITH THE FLOW VEERING FROM MODERATE SOUTHERLY TO
NORTHERLY TONIGHT. AS WINDS BECOME NORTH THEY WILL INCREASE TO 20
TO 25 KT OVER THE NORTHERN WATERS WITH SEAS BUILDING TO 4 TO 6 FT
OVER THE NORTHERN AND CENTRAL WATERS. THE COMBINATION OF MODERATE
FLOW AND GUSTY NORTH WINDS TONIGHT WILL PRODUCE MARGINAL ADVISORY
CONDITIONS OVER THE NORTHERN AND CENTRAL WATERS TONIGHT INTO
FRIDAY MORNING. AS HIGH PRESSURE BUILDS OVER THE WATERS FRIDAY
WINDS WILL DIMINISH TO 10 TO 15 KT AND SEAS WILL SUBSIDE TO 3 TO 5
FT.
LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AS OF 3 PM THU..DRY FRONT WILL DROP THROUGH FRIDAY NIGHT.
TEMPORARY SURGE IN WINDS/SEAS LATE FRIDAY NIGHT INTO EARLY
SATURDAY BUT WILL REMAIN BELOW SMALL CRAFT LEVELS. GENERALLY
LIGHT WINDS AND SEAS FOR THE REMAINDER OF THE LONG TERM. HIGH
PRESSURE WILL MOVE OFF THE EAST COAST SATURDAY NIGHT AND WILL
REMAIN OVER THE WESTERN ATLANTIC EARLY NEXT WEEK. LIGHT NORTHERLY
FLOW SATURDAY WILL BECOME LIGHT SOUTHERLY SUNDAY THROUGH TUESDAY.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EDT FRIDAY FOR AMZ152-154.
SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 11 AM EDT
FRIDAY FOR AMZ150.
&&
SYNOPSIS...JME
NEAR TERM...JME
SHORT TERM...JME
LONG TERM...HSA
AVIATION...HSA/BM
MARINE...JME/HSAHazardous weather outlook, May 21, 2:14 PM EDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 214 PM EDT THU MAY 21 2015 NCZ029-044>047-079>081-090>094-098-221815- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW- 214 PM EDT THU MAY 21 2015 ...SEVERE THUNDERSTORM WATCH 193 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-103-104-221815- CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE- 214 PM EDT THU MAY 21 2015 ...SEVERE THUNDERSTORM WATCH 193 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 21, 3:28 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
328 PM EDT THU MAY 21 2015
NCZ029-212000-
MARTIN-
328 PM EDT THU MAY 21 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MARTIN COUNTY...
AT 327 PM EDT...A STRONG THUNDERSTORM WAS NEAR WILLIAMSTON...MOVING
EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL MARTIN
COUNTY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3593 7704 3593 7703 3589 7702 3589 7704
3587 7709 3593 7718 3593 7709 3594 7708
3594 7705
TIME...MOT...LOC 1927Z 248DEG 13KT 3592 7706
BMSpecial weather statement, May 21, 3:51 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
351 PM EDT THU MAY 21 2015
NCZ090>092-098-212030-
ONSLOW-JONES-DUPLIN-LENOIR-
351 PM EDT THU MAY 21 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DUPLIN...SOUTHWESTERN
LENOIR...NORTHWESTERN ONSLOW AND WEST CENTRAL JONES COUNTIES...
AT 351 PM EDT...A STRONG THUNDERSTORM WAS NEAR WARSAW...MOVING EAST
AT 45 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WARSAW...BEULAVILLE...KENANSVILLE...MAGNOLIA AND PINK HILL.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
EASTERN NORTH CAROLINA.
LAT...LON 3490 7815 3504 7815 3506 7816 3514 7777
3514 7766 3504 7766 3497 7763 3490 7761
3486 7816
TIME...MOT...LOC 1951Z 258DEG 41KT 3496 7816
05Special weather statement, May 21, 4:05 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
405 PM EDT THU MAY 21 2015
NCZ029-044-045-080-212030-
PITT-WASHINGTON-BEAUFORT-MARTIN-
405 PM EDT THU MAY 21 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WASHINGTON...
SOUTHEASTERN MARTIN...NORTHERN BEAUFORT AND NORTHEASTERN PITT
COUNTIES...
AT 404 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHWEST OF
WASHINGTON...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WASHINGTON...PLYMOUTH...BELHAVEN...CHOCOWINITY...JAMESVILLE...
WASHINGTON PARK...GRIMESLAND AND PANTEGO.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
EASTERN NORTH CAROLINA.
LAT...LON 3589 7666 3554 7662 3556 7666 3554 7668
3554 7664 3552 7663 3552 7682 3551 7701
3555 7708 3555 7709 3551 7702 3552 7707
3551 7705 3550 7718 3572 7724 3582 7690
3581 7688 3583 7685
TIME...MOT...LOC 2004Z 260DEG 23KT 3565 7713
AUSTINSpecial weather statement, May 21, 4:20 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
420 PM EDT THU MAY 21 2015
NCZ080-093-094-212100-
PAMLICO-CRAVEN-BEAUFORT-
420 PM EDT THU MAY 21 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PAMLICO...NORTHERN
JONES...SOUTHERN BEAUFORT AND NORTHWESTERN CRAVEN COUNTIES...
AT 420 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHWEST OF
VANCEBORO...OR 13 MILES NORTHWEST OF NEW BERN...MOVING NORTHEAST AT
40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VANCEBORO...AURORA FERRY TERMINAL...AURORA AND COVE CITY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3545 7698 3541 7696 3543 7696 3545 7692
3542 7684 3540 7682 3539 7682 3538 7685
3538 7682 3540 7681 3536 7670 3536 7673
3531 7679 3532 7671 3535 7668 3532 7660
3512 7727 3515 7734 3527 7741
TIME...MOT...LOC 2020Z 247DEG 37KT 3523 7727
BMThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 4:01 AM EDT | Small Craft Advisory | MHX | 31 hr | |
| May 21, 3:12 PM EDT | Severe Thunderstorm Warning | MHX | Greene, Pitt | 48 min |
| May 21, 3:28 PM EDT | Special Weather Statement | MHX | Martin | 32 min |
| May 21, 3:40 PM EDT | Severe Thunderstorm Warning | MHX | Martin | 35 min |
| May 21, 3:51 PM EDT | Special Weather Statement | MHX | Duplin | 39 min |
| May 21, 4:05 PM EDT | Special Weather Statement | MHX | Martin | 25 min |
| May 21, 4:11 PM EDT | Special Marine Warning | MHX | 64 min | |
| May 21, 4:20 PM EDT | Special Weather Statement | MHX | Craven | 40 min |
| May 21, 4:27 PM EDT | Severe Thunderstorm Warning | MHX | Craven, Duplin, Jones, Lenoir, Onslow | 63 min |
| May 21, 4:27 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Craven, Pamlico, Pitt | 48 min |
| May 21, 4:37 PM EDT | Tornado Warning | MHX | Beaufort, Hyde | 38 min |
| May 21, 5:21 PM EDT | Special Weather Statement | MHX | Hyde, Tyrrell | 54 min |
| May 21, 5:41 PM EDT | Special Weather Statement | MHX | Onslow | 34 min |
| May 21, 5:47 PM EDT | Special Marine Warning | MHX | 28 min | |
| May 21, 6:03 PM EDT | Special Weather Statement | MHX | Pamlico | 27 min |
| May 21, 6:53 PM EDT | Special Weather Statement | MHX | Dare | 22 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.